MathSciNet Relay Station
MathSciNet bibliographic data
MR2811234 65H05
Zheng, Quan; Li, Jingya; Huang, Fengxi An optimal Steffensen-type family for solving nonlinear equations. Appl. Math. Comput. 217 (2011), no. 23, 9592–9597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement